# SDR 96FDEA01596

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162252
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0318 - 002, CORROSION (C 57-562-01-02) NR 4 K-FLAP O/B RIB AT PREVIOUS BONDING JUMPER ATTACH POINT.  *S/D*  FOUND TO BE OUT OF LIMITS.  REPAIRED NR 4 K-FLAP O/B RIB AT BONDING JUMPER ATTACH POINT IAW FEDEX SRM 57-50-3.
